MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PASSPORT KIT; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC CORPORATION PASSPORT KIT; DILATOR, CATHETER, URETERAL
Model Number M0062181300
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation result: a visual examination of the returned complaint device found that the balloon had a longitudinal tear which started at the distal transition end of the balloon and extended proximally along the balloon.There was no evidence to suggest that the device was used in a manner inconsistent with the labelled indications.This failure is likely due to factors or conditions related to procedure during the use of the device that could have affected its performance and its intended purpose.Therefore, the most probable root cause is adverse event related to procedure.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported to boston scientific corporation that a passport dilation balloon catheter was used in the ureter during a ureteroscopy (urs) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noticed that the balloon was perforated.The procedure was completed with another passport dilation balloon catheter.There were no patient complications reported as a result of this event.Investigation results revealed that the balloon was torn longitudinally; therefore, this is now an mdr reportable event.

Brand Name
PASSPORT KIT
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8811035
Report Number3005099803-2019-03625
Device Sequence Number2513948
Product Code EZN
UDI-Device Identifier08714729042594
UDI-Public08714729042594
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K941853
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2021
Device Model NumberM0062181300
Device Catalogue Number218-130
Device Lot Number0022608903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1